# SDR QXEA200501009

- Difficulty date: June 1, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 9,896 hours, 10,759 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471512
- Part serial: 339730001
- Condition: Malfunctioned
- Location: Nlg Wow
- Part time: 959 hours, 922 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILURE AND CAUTION ILLUMINATED ON LANDING.  ABLE TO RESET PER CHECKLIST.  NWS FAIL AND AGAIN IAS FAIL ON BOTH PFD'S AND WOW CAUTION.  MX REPLACED PSEU WOW NR 2 HARNESS.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
